Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the homotopy types of $\mathrm{Sp}(n)$ gauge groups

Daisuke Kishimoto and Akira Kono

Algebraic & Geometric Topology 19 (2019) 491–502
Abstract

Let Gk,n be the gauge group of the principal Sp(n)–bundle over S4 corresponding to k π3(Sp(n)). We refine the result of Sutherland on the homotopy types of Gk,n and relate it to the order of a certain Samelson product in Sp(n). Then we classify the p–local homotopy types of Gk,n for (p 1)2 + 1 2n.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 3.227.208.0 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
gauge group, homotopy type, unstable K–theory
Mathematical Subject Classification 2010
Primary: 54C35, 55P15
References
Publication
Received: 26 April 2018
Revised: 9 July 2018
Accepted: 3 September 2018
Published: 6 February 2019
Authors
Daisuke Kishimoto
Department of Mathematics
Kyoto University
Kyoto
Japan
Akira Kono
Faculty of Science and Engineering
Doshisha University
Kyoto
Japan